References of "Bichon, Julien"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailRepresentations of quantum permutation algebras
Schlenker, Jean-Marc UL; Banica, Teodor; Bichon, Julien

in Journal of Functional Analysis (2009), 257(9), 2864-2910

We develop a combinatorial approach to the quantum permutation algebras, as Hopf images of representations of type π:As(n)→B(H)π:As(n)→B(H). We discuss several general problems, including the ... [more ▼]

We develop a combinatorial approach to the quantum permutation algebras, as Hopf images of representations of type π:As(n)→B(H)π:As(n)→B(H). We discuss several general problems, including the commutativity and cocommutativity ones, the existence of tensor product or free wreath product decompositions, and the Tannakian aspects of the construction. The main motivation comes from the quantum invariants of the complex Hadamard matrices: we show here that, under suitable regularity assumptions, the computations can be performed up to n=6. [less ▲]

Detailed reference viewed: 93 (1 UL)